Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Unspecified Infection (1930)
Date of Event
06/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation as it was discarded at the hospital.The investigation is in progress.When the investigation is complete, a supplemental report will be submitted accordingly.Multiple mdrs were reported for this event: #3013450937-2021-00150.#3013450937-2021-00152.#3013450937-2021-00153.#3013450937-2021-00154.#3013450937-2021-00155.
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.The following parts were removed and revised: resurfacing femur axial pin, tibial hinge component, tibial poly spacer.The following parts remain implanted from the original eleos surgery which took place on (b)(6) 2021: resurfacing femur, cemented stem extension, and tibial baseplate.The surgeon removed implants with poly comopents and performed a washout.No further information was made available.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the patient undergoing a revision surgery due to an alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.The following parts were removed and revised: resurfacing femur axial pin, tibial hinge component, tibial poly spacer.The following parts remain implanted from the original eleos surgery which took place on (b)(6) 2021: resurfacing femur, cemented stem extension, and tibial baseplate.The surgeon removed implants with poly components and performed a washout.No further information was made available.